# SDR QXEA2016022000147

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 22,139 hours, 23,729 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Prop De Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PROP DE-ICE CAUTION DURING  ADDING OF POWER FOR TAKEOFF.  COULD NOT DUPLICATE PROBLEM. REPLACED TMCU NR 2 AS PRECAUTION.  RETURNED TO SERVICE.
